Results 1 to 3 of 3
anti-depressant w/effect of weight loss not gain?
  1. #1
    Cincygal is offline New Member
    Join Date
    Feb 2006
    Location
    , , .
    Posts
    14

    Default anti-depressant w/effect of weight loss not gain?

    It sure seems like all anti-depressants make people gain weight. Are there options out there that actually have a weight loss side effect? I resist going back on an anti-depressant because no way do I want to gain more weight. It's a downward spiral so to speak. Thanks.

  2. #2
    Join Date
    Dec 2006
    Location
    , , USA.
    Posts
    369

    Default anti d weight loss

    supposedly wellbutrin does not cause weight gain. if anything it will cause weight loss. in fact it has a caution on it for anorexic persons. i have taken it for several years off and on and compared to others it does not seem to effect my weight at all.

  3. #3
    irisheyes is offline Junior Member
    Join Date
    Mar 2007
    Posts
    31

    Default

    I was on Wellbutrin for a few months and went from (Im 5'6) 122 lbs to 113 lbs within a few weeks just from the pill. It did give me bad insomnia, but am looking into antidepressants again and may go with Wellbutrin again plus try to get an ani- anxiety for nightime. Good luck!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22